# SDR SIMA202512150002

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N785BR
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 53,336 hours, 34,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR ENTRY EMERGENCY LIGHT PARTIALLY INOP. ONLY THE HALF OF THE DEVICE LIGHTS UP WHEN ACTUATED. L1 ENTRANCE EMERGENCY LIGHT AND ALL OTHER EMERGENCY LIGHTS ARE OPERATING NORMALLY. OPC GOOD IAW AMM 33-50-00. ONE HALF OF LIGHT EMERENCY LIGHT OTHER HALF COURTSEY LIGHT.
